Advertisement

What are the risks of taking paracetamol?

Paracetamol (more commonly known as acetaminophen) can cause serious side effects, such as extreme fatigue, fever, difficulty urinating, yellowish skin or eyes (jaundice), discolored urine or stool, bloody stool or bloody vomit, lightheadedness, bruising, and symptoms of an allergic reaction, such as rashes, swelling and difficulty breathing. Taking too much paracetamol together with alcohol might damage your liver. Because of this, talk with your doctor before taking paracetamol if you have liver disease or if you drink alcohol regularly.

Continue Learning about Acetaminophen

What happens if you overdose on acetaminophen?
Donna Hill Howes, RNDonna Hill Howes, RN
Taking too much acetaminophen can damage your liver. Acetaminophen is an active ingredient in over 6...
More Answers
Who is most at risk of an acetaminophen overdose?
UCLA HealthUCLA Health
Many people consume the maximum daily dose in acetaminophen tablets without taking into account the ...
More Answers
What is Acetaminophen?
What is Acetaminophen?
What Are the Risks of Taking Acetaminophen?
What Are the Risks of Taking Acetaminophen?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.